Pronađeno: 1-10 / 10 radova

Autori: Marzi Enzo Maria Li

>> Prikaži sve rezultate

Naslov Graphs whose signless Laplacian spectral radius does not exceed the Hoffman limit value (Article)
Autori Belardo Francesco  Marzi Enzo Maria Li  Simic Slobodan K  Wang Jianfeng 
Info LINEAR ALGEBRA AND ITS APPLICATIONS, (2011), vol. 435 br. 11, str. 2913-2920
Projekat (Italy) "Disegni Combinatorici, Grafi e loro Applicazioni"; INdAM (Italy); Serbian Ministry for Science[144015, 174033]; National Science Foundation of China[10961023]; NSFQH (SRIPQHNU)[2011-ZR-616]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Laplacian spectral characterization of disjoint union of paths and cycles (Article)
Autori Wang Jianfeng  Simic Slobodan K  Huang Qiong Xiang  Belardo Francesco  Marzi Enzo Maria Li 
Info LINEAR & MULTILINEAR ALGEBRA, (2011), vol. 59 br. 5, str. 531-539
Projekat NSFC [10961023]; INdAM (Italy) ; Serbian Ministry of Science [144015G]; XGEDU [2009 S20]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Combinatorial approach for computing the characteristic polynomial of a matrix (Article)
Autori Belardo Francesco  Marzi Enzo Maria Li  Simic Slobodan K 
Info LINEAR ALGEBRA AND ITS APPLICATIONS, (2010), vol. 433 br. 8-10, str. 1513-1523
Projekat "Disegni Combinatorici, Grafi e loro Applicazioni" (Italy) ; INdAM (Italy) ; Serbian Ministry for Science [144015G]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Trees with minimal index and diameter at most four (Article)
Autori Belardo Francesco  Marzi Enzo Maria Li  Simic Slobodan K 
Info DISCRETE MATHEMATICS, (2010), vol. 310 br. 12, str. 1708-1714
Projekat INDAM (Italy) ; MIUR ; Serbian Ministry of Science [144015G]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov On the Index of Necklaces (Article)
Autori Belardo Francesco  Marzi Enzo Maria Li  Simic Slobodan K  Wang Jianfeng 
Info GRAPHS AND COMBINATORICS, (2010), vol. 26 br. 2, str. 163-172
Projekat INDAM (Italy) ; PRA (Progetto di ricerca di Ateneo "Combinatoria Algebrica") ; Serbian Ministry of Science [144015G]; National Science Foundation of China [10761008, 10961023]; XGEDU [2009 S20]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Bidegreed trees with small index (Article)
Autori Belardo Francesco  Marzi Enzo Maria Li  Simic Slobodan K 
Info MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2009), vol. 61 br. 2, str. 503-515
Projekat INDAM (Italy) ; MIUR ; Serbian Ministry of Science [144015G]
Ispravka ISI/Web of Science   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Ordering graphs with index in the interval (2, root 2+root 5) (Article)
Autori Belardo Francesco  Marzi Enzo Maria Li  Simic Slobodan K 
Info DISCRETE APPLIED MATHEMATICS, (2008), vol. 156 br. 10, str. 1670-1682
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov On the index of caterpillars (Article)
Autori Simic Slobodan K  Marzi Enzo Maria Li  Belardo Francesco 
Info DISCRETE MATHEMATICS, (2008), vol. 308 br. 2-3 , Suppl. , str. 324 -330
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Some notes on graphs whose index is close to 2 (Article)
Autori Belardo Francesco  Marzi Enzo Maria Li  Simic Slobodan K 
Info LINEAR ALGEBRA AND ITS APPLICATIONS, (2007), vol. 423 br. 1, str. 81-89
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Some results on the index of unicyclic graphs (Article)
Autori Belardo Francesco  Marzi Enzo Maria Li  Simic Slobodan K 
Info LINEAR ALGEBRA AND ITS APPLICATIONS, (2006), vol. 416 br. 2-3, str. 1048-1059
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX